# SDR DALA201811206704

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0832226) DURING INSPECTION FOUND CRACK INTERCOSTAL BTW STATION 312 TO STA 328 RBL 31 AT FWD WET AREA. INTERCOSTAL BTW STATION 312 TO STA 328 RBL 31 AT FWD WET AREA WAS REPLACED PER B737-800 SRM 51-40-02.
